# SDR EIAA970085

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 98010903
- Condition: Failed
- Location: Cockpit
- Part time: 91,791 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KJFK - LOG PAGE:  C14558 - ON APPROACH TO JFK, AN ASYMMETRY OF THE INBOARD FLAP OCCURRED.  REPLACED INBOARD FLAP POSITION INDICATOR.  (X)
